# SDR CA050630006

- Difficulty date: June 23, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,992 hours
- Engine: Allsn 250C20
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

RELAY NOT ACTIVATING.  REPLACED RELAY.
